# SDR AALA201611019001

- Difficulty date: October 17, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 46,852 hours, 27,162 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Attach Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON RIGHT MAIN LANDING GEAR RETRACTION ACTUATOR ATTACHMENT FITTING LUG AT REAR SPAR, INBOARD OF RIB 3.  REPAIRED ACTUATOR FITTING PER SRM 57-26-13-300-008.
